# SDR NOCA13907

- Difficulty date: July 18, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR DOOR L4 AND R4 EMERGENCY LIGHTS ARE INOP.  RELAMPED EMERGENCY LIGHTS.
